MAUDE Adverse Event Report: ARTHREX, INC. CUP FORCEPS, 2.5 X 330MM; RONGEUR

ARTHREX, INC. CUP FORCEPS, 2.5 X 330MM; RONGEUR
Model Number CUP FORCEPS, 2.5 X 330MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 03-mar-2026, it was reported by a sales representative via (b)(4) that an ar-s7110-025-330 cup forceps grasper broke inside of the patient.This was discovered during a procedure with no patient harm and no effect on the case.Additional information provided 05-mar-2026: it was further reported this occurred during an l4/5 endoscopic microdiscectomy and was completed with a 3.0 grasper.No case delay and no additional anesthesia was administered.All fragments were retrieved from the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
CUP FORCEPS, 2.5 X 330MM
Common Device Name
RONGEUR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24665196
Report Number1220246-2026-01604
Device Sequence Number17406997
Product Code LXH
UDI-Device Identifier00888867427624
UDI-Public(01)00888867427624(11)230217(10)01558586
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUP FORCEPS, 2.5 X 330MM
Device Catalogue NumberAR-S7110-025-330
Device Lot Number01558586
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown